A 49-year-old female asked:
about 15 yrs ago prozac was my "miracle drug", and now it seems to have pooped out. i have tried viibryd and it just caused bloating and hair loss. should i try something with the prozac to get my happiness back? what about wellbutrin, can i take this wit
1 doctor answer
Dr. Edward Smith answered
53 years experience Neurosurgery
Poop out: Unfortunately antidepressant poop-out isn't rare. This may happen with any antidepressant. Strategies to overcome this can include: a different antidepressant (especially combination ssri-snri), use of atypical antipsychotic (e.g. Abilify), or methyl donor such as same or folic acid.
Answered on Oct 3, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!